On Complex Interval Arithmetic Using Polar Form


M.NORI MAHMOOD E. A. W. E. B. , SOYLU G.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.35, no.1, pp.132-146, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.35378/gujs.833690
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.132-146
  • Akdeniz University Affiliated: Yes